Dangers of Acetaminophen to Kids
The dangers of acetaminophen in children has been known for years but parents often don’t know there is any risk. They assume that because the medicine is available over-the-counter, it is safe. Often labels are so confusing it is difficult to determine the right dose and even when they do, the labels frequently don’t explain the risk. Overdosing of acetaminophen can cause simple problems like an upset stomach. In serious cases, overdosing can cause nausea, vomiting, kidney failure, even death.
The U.S. Food and Drug Administration recently published a guide on the safe use of acetaminophen in kids. “The need for this guide shows what a poor job the drug companies do at informing consumers,” said G. Grant Dixon III, founder of Dixon Law Office. Grant has spent decades holding drug companies responsible for the defective products they sell. Most recently, he was one of the few lawyers in the country to take on the manufacturer of Zicam.
The results speak for themselves. Dixon Law Office has secured millions of dollars in compensation for victims and their families from corporations big and small. If you or a loved one has been injured because of a defective product, or a product that was not properly made, designed, or maintained, contact Dixon Law Office by email or call (888) 354-9880. We can help.